advertisement
Question
Posted by: Concerned | 2008/09/03

period

Hi, i have been on nordett for a while now. I have stopped taking the pill for a month and had sexual intercourse and had then taken the morning after pill to prevent falling pregnant. Before taking the morning after pill I had my normal period which only lasted two days, I then had sexual intercourse and the morning after pill. I started bleeding 3 days later but more like dirty blood. I am back on the pill but the bleeding hasn' t stopped. This is snice 23rd August 2008. What can I do in this case to stop the bleeding?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably a result of taking the morning after pill. The best thing is to just let things resolve naturally. Taking other medications now will just mess up your cycle further.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement